# SDR USAA2013030700018

- Difficulty date: March 6, 2013
- Submitted: March 7, 2013
- Operation: Air carrier
- Aircraft: N758US
- Make and model: Airbus A319-112
- Aircraft serial: 1348
- Aircraft time: 31,657 hours, 21,840 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE AFT RIGHT (R2) SERVICE DOOR "EXIT" LENS MISSING.  MAINTENANCE INSTALLED AFT RIGHT (R2) SERVICE DOOR "EXIT" LENS.
